| Model Number |
N/A |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Codes |
No Known Impact Or Consequence To Patient (2692); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/06/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).(b)(6).Customer has indicated that the product will not be returned to zimmer biomet for investigation as the product remain implanted.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.Multiple mdr reports were filed for this event, please see associated reports: 0001822565-2021-00326.
Event or Problem Description
It was reported that during a revision procedure the surgeon confirmed that the stem dropped from the tibia component by x-rays during the operation.The operation ended without revision at the surgeon's discretion.Attempts have been made and no further information has been provided.
Additional Manufacturer Narrative
(b)(4) this complaint was confirmed.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history record(s) identified no deviations or anomalies during manufacturing related to the reported event.X-rays were provided and reviewed by a health care professional.Review found a wide gap between the proximal component of the tibial hardware and the tibial stem which have been separated.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No further event information available at the time of this report.